[Home ] [Archive]    
:: Volume 10, Issue 1 (9-2013) ::
JSRI 2013, 10(1): 85-106 Back to browse issues page
Exp-Uniform Distribution: Properties and Characterizations
Z. Javanshiri, A. Habibi Rad *1, H. G. Hamedani
1- , ahabibi@um.ac.ir
Abstract:   (4395 Views)

In this paper, we study properties of exp-uniform distribution and its applications. We provide closed forms for the density function and moments of order statistics and we also discuss estimation of the parameters via the maximum likelihood method. We will present certain characterizations of exp-uniform distribution. The applications of this distribution are illustrated by fitting it to three real data sets and comparing the results with other lifetime distributions. We hope that this distribution will attract wider applications in lifetime models.

Keywords: Characterizations, maximum likelihood estimator, order statistics
Full-Text [PDF 292 kb]   (2052 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/21 | Accepted: 2015/12/21 | Published: 2015/12/21
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Javanshiri Z, Habibi Rad A, G. Hamedani H. Exp-Uniform Distribution: Properties and Characterizations . JSRI. 2013; 10 (1) :85-106
URL: http://jsri.srtc.ac.ir/article-1-56-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 10, Issue 1 (9-2013) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4447